MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS 3CM RESURFACING LT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS 3CM RESURFACING LT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient who underwent oss operation.Patient felt a pain around the patella tendon and went to see a doctor approximately 3 years post implantation.The diagnoses confirmed the screw which had connected the femoral component and the stem backed out.The patient was revised about 2 weeks post diagnosis to remove/replace the screw.Only the screw was replaced.The femoral implant remained intact.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 150446 oss cmntd prox tib stem 13x150, lot #: 343890; 178711 cps/oss 5cm tpr adapt w/oss sc lot #: 419210; 178554 cps short anchor plug 12mm lot #: 037950; 178538 cps centering sleeve 16mm lot #: 453160; 178526 cps transverse pin 6pk 28mm, lot #: 995740; 178512 cps nut co-cr-mo alloy, lot #: 484670; 178367 cps sm sht spdl w pins 800lbf, lot #: 638390; 150493 oss reinforced yoke, lot #: 741550; 150480 oss axle, lot #: 113170; 150478 oss poly lock pin, lot #: 562280.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, h10.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: backing out of a screw at the distal femoral implant that extends to the region of the inferior patellar tendon.This complaint has been confirmed by the returned x-ray images showing a screw that has been backed out.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS 3CM RESURFACING LT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16459745
Report Number0001825034-2023-00416
Device Sequence Number6515155
Product Code JDI
UDI-Device Identifier00880304674301
UDI-Public(01)00880304674301(17)251208(10)754980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141331
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Model NumberN/A
Device Catalogue Number151806
Device Lot Number754980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age19 YR
Patient SexMale
Patient Weight74 KG